# SDR 99ZZZX2752

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910WT
- Make and model: Cessna 402B
- Aircraft serial: 402B0392
- System (JASC): 2822 · Fuel Boost Pump
- Part: Data Tag
- Part number: 1C610
- Condition: Loose
- Location: Boost Pump
- Part time: 193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE WOULD NOT PRIME.  TROUBLESHOT AND FOUND RIGHT BOOST PUMP NOT PRODUCING ENOUGH PRESSURE.  UPON OPENING THE FUEL TANK TO REPLACE PUMP, FOUND THE PUMP'S DATA TAG HAD COME UNGLUED AND WAS DIRECTLY UNDER THE PICK-UP TUBE.  WHEN PUMP WAS ACTIVATED, IT WOULD SUCK UP THE DATA TAG AND REDUCE FLOW TO ALMOST ZERO-10 PSI.  DATA TAG MEASURED APPROX 2.50 INCHES BY 2.50 INCHES.  PUMP HAD BEEN OVERHAULED BY FLEET SUPPORT SERVICES, MONRO, WI.
